# SDR 2005FA0000922

- Difficulty date: June 13, 2005
- Submitted: June 30, 2005
- Operation: General aviation
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Engine: Pwa JT8D15A
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 61,161 hours, 56,980 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND 8 INCH CRACK AND CORROSION IN LOWER RT KEELBEAM LOWER CHORD DURING C-CHECK.  REMOVED CORRODED RT KEELBEAM LOWER CHORD SECTION BS 540.  CUT OUT APPROX 8 INCHES LOWER CHORD.
